# SDR ASOA20130226090

- Difficulty date: March 7, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N11127
- Make and model: Emb EMB-145XR
- Aircraft serial: 145697
- Aircraft time: 28,996 hours, 15,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14528566001
- Condition: Corroded
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE RT OMEGA BEAM WAS FOUND TO BE CORRODED BETWEEN FRAMES 59-61.  MX REMOVED THE CORROSION AND PERFORMED A DOUBLER REPAIR IAW EC5310-01473.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
